MathSciNet Relay Station
MathSciNet bibliographic data
MR1884523 (2002m:11055) 11G40 (11R65)
Burns, D.; Flach, M. Tamagawa numbers for motives with (non-commutative) coefficients. Doc. Math. 6 (2001), 501–570 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement